MathSciNet Relay Station
MathSciNet bibliographic data
MR2456887 (2009k:52021) 52A40 (28A99)
Fusco, N.; Maggi, F.; Pratelli, A. The sharp quantitative isoperimetric inequality. Ann. of Math. (2) 168 (2008), no. 3, 941–980.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement